A member asked:
are headaches after giving blood normal? what should i do about them? i gave blood on wednesday and have been having extreme migraines every day since. i have tried using a heating pad, taken my migraine medication, and taken excedrin. nothing is getting
1 doctor answer
Dr. Heidi Fowler answered
24 years experience Psychiatry
Developing : Developing a headache can occur after donating blood. It is recommended that you hydrate well for 24 to 48 hours after donating blood and avoid strenuous activity for at least five hours. If you develop signs of a possible infection (i.e., fever, headache or sore throat) within four days of donating, contact the donor center. This way in case you have an infection, the blood wonâ€™t be used and it wonâ€™t be transmitted to anyone else.
Answered on Sep 28, 2018
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!